AF Association
14,363 members17,326 posts

Post ablation

My ablation was March 29 2017. Had some aflutter or tachycardia issues and wnnt back in the day I came home. I had a heart rate of 125 and was scared. Diltiazem and amiorderone drip lowered the rate but went home in tachycardia and on amiorderone 200. Now on 100. Mg. I’m scared of that. My issue is almost everyday I have lots of skipped beats an two beats together also my heart just takes off in tachycardia for few seconds. At one time I was in tachycardia of only 106 bpm when my heart is always between 48 to 55 resting. But that could be for hours. That was a couple months after. Has anyone experienced this? It makes me more anxious than I already am. My rate used to be in the sixties before Amiorderone. I have been on Toprol xl for about twenty years. Just scared. Thank you. Sandy

7 Replies
oldestnewest

I had an ablation in January, and my heart rate is abnormally high now, but only 90 at rest and 130 when exercising. Before Ablation I took Toprol XL periodically when my tachycardia started in an attempt to avoid aFib.

The PA at my cardio electrophysiologist's office told me the Heart Rate was high because I went off Sotalol. That med had my HR down to 55bpm, for 2 yrs and I was uncomfortably sluggish. I feel better now that I'm off of it. She said my HR should gradually go down, so maybe yours will. What did your doctor tell you?

Reply

My Ep doesn’t have a good bedside manner. He very good but not very empathetic. Last time I was there was Oct and Im going back in April. He said he could do another ablation or I could have a pacemaker. I don’t want a pacemaker just yet, but I am overweight about 80 lbs and I told him I would rather lose about 50 first. I also have a lot of flushing in the evenings and feel pretty yukky. I’m wondering if it is the Amiorderone. Last night ate Chinese for the first time in about a year and today my stomach has been feeling terrible, like strong butterflies and heart acting up all day. This is terrrible. Sorry for so much. You didn’t ask for that.

Reply

I have seen my Gp and EP. Will see my EP again in April.

Reply

Hi sandy1952

I can see you are in the USA, not really sure how you access healthcare there.

None of what you have described sounds serious to me, but we can't diagnose or recommend treatment.

In the UK I would suggest seeing your GP (family practitioner), arrhythmia nurse or EP in that order.

Reply

I had an ablation in April last year. my HR is normally in the high 60s, but I do get a few seconds where it shoots up into the 140s. I'm told that it isnt AF (holter monitor) and I do get quite a few palpitations, double beats, missed beats. I just try not to worry too much.

1 like
Reply

Does your stomach bother u also and make u feel bad? I can’t really explain it. Usually when my heart is palpitating. Kind of like a sick feeling.

Reply

No, stomach has never been an issue

Reply

You may also like...